# SDR DL757960481

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Bottle
- Part number: 654N001041
- Condition: Failed
- Location: Lt Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE BOTTLE WOULD NOT TEST.  DISARMED/REARMED LEFT OFFWING ESCAPE SYSTEM PER MM 25-65-00.  VISUALLY VERIFIED ROUND CRANK HANDLE IN LOCKING POSITION AND VENT HANDLE IN THE OPERATE POSITION.  ALSO, VERIFIED PRESSURE BOTTLE SAFETY PIN AND CAPS REMOVED.  PRESSURE AND SQUIB TEST OPERATION NORMAL.
